# SDR HEEA116033

- Difficulty date: June 19, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 27,338 hours
- Engine: Allsn 250C30S
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164548300
- Part serial: B553B
- Condition: Malfunctioned
- Location: Engine
- Part time: 5,599 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT NR 2 ENGINE TORQUE UNCOMMANDED WENT TO 105 AND N1 WENT 100.  BROUGHT ENGINE UNDER CONTROL WITH THROTTLE.  5 MINUTES AFTER THAT THE NR 1 ENGINE OIL PRESSURE GAUGE WENT TO ZERO WITH NO OTHER INDICATIONS.  IT STAYED THERE 5 MINUTES AND  CAME BACK UP NORMAL.  MAINTENANCE REPLACED FUEL CONTROL.
